# SDR ORJA98235

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Part number: 41186
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON AFT PIT BELLY DRAW MOUNT FASTENERS ON EACH SIDE OF STRINGER 30, STATION 1190 ARE CORRODED.  REMOVED AND REPLACED FASTENERS IAW DC-9 SRM 51-30-2.  (M)
